# SDR USAA2013010700015

- Difficulty date: January 5, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,287 hours, 21,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT, CREW REPORTED A PUNGENT ODOR THAT WAS EVIDENT IN AFT CABIN AND COCKPIT WITH PACKS ON.  FLIGHT RETURNED TO THE GATE.  MAINTENANCE ACCOMPLISHED J/C 26L00021001 AND 99L21005001.  FOUND EXCESSIVE LUBRICANT ON LEFT PACK INLET DOOR ACTUATOR FROM PREVIOUS NIGHT OF PACK WORK.  CLEANED AREA AND REPLACED RECIRC FILTERS PER AMM 21-21-41.  OPS CHECKED BOTH PACKS.  NO ODORS EVIDENT AT THIS TIME.
